# SDR SWIA200110381

- Difficulty date: November 19, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 19,480 hours, 26,963 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Wire
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLAP CONTROL FAULT INDICATION OCCURRED UPON FLAP DEPLOYMENT TO 15 DEGREES. LEFT LVDT FLR ON ANNUNCIATOR OUTBOARD PAIR.  FOUND BROKEN WIRE AND REPAIRED ON LEFT OUTBOARD FLAP ACTUATOR CANNON PLUG.  OPS CHECK GOOD ON FLAP EXTENSION AND RETRACTION.
